# SDR DHL2002741019

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Part serial: 29245
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  FWD ENTRY DOOR LEVER GRINDS AND IS DIFFICULT TO OPERATE.2)  INSTALLED SERVICEABLE SNUBBER IAW CHAPTER 52-11-33.
